Peningkatan Kemampuan Pemecahan Masalah Matematis Melalui Pendekatan PendidikanMatematika Realistik

Syaiful, Syaiful (2012) Peningkatan Kemampuan Pemecahan Masalah Matematis Melalui Pendekatan PendidikanMatematika Realistik. Edumatica, 2 (1). pp. 36-44. ISSN 2088-2157

[img]
Preview
Text
603-1-1173-1-10-20121101.pdf

Download (187kB) | Preview
Type: Article
Subjects: L Education > L Education (General)
Divisions: Faculty of Law, Arts and Social Sciences > School of Education
Depositing User: SYAIFUL
Date Deposited: 28 Aug 2017 01:08
Last Modified: 28 Aug 2017 01:08
URI: http://repository.unja.ac.id/id/eprint/1846

Actions (login required)

View Item View Item